# SDR USAASB02197

- Difficulty date: November 1, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA - FLT 370 - ON TAKEOFF FROM PIT, EN ROUTE TO LGA, CREW REPORTED A STRONG BURNED OIL SMELL AT THE FORWARD LEFT ENTRY DOOR AND AT THE AFT LEFT ENTRY DOOR.  SMELL DISSIPATED DURING FLIGHT.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT LGA.  MAINTENANCE INSPECTED AIR CONDITIONING PACKS, ENGINE INLETS AND RAN APU.  INSPECTED GALLEYS AND OVERHEADS.  COULD NOT DUPLICATE SMELL.  AIRCRAFT OK FOR SERVICE.  (M)
